Call Us:
(02) 9029 2792
  • * FREE SHIPPING ON ORDERS OVER $99
  • Sign in
  • Register
1 item - $16.36
Home
  • Products
  • News
  • Our Service
  • About Us
  • Contact Us
Home > Medicines > General Pain Relief > Nurofen Ibuprofen Double Strength 400 12 Tablets

Categories

  • Baby Care
  • Dental Care
  • Eye Care
  • First Aid
  • Food & Drinks
  • General Health
  • Gift
  • Hair Care
  • Household Care
  • Medicines
  • Men’s Health
  • Pet Care
  • Skin Care
  • Swisse Kids & Teen Health
  • Vitamins & Supplements
  • Women’s Health
“Voltaren Rapid 25 30 Tablets” has been added to your cart. View cart
Nurofen Ibuprofen Double Strength 400 12 Tablets

Nurofen Ibuprofen Double Strength 400 12 Tablets

$7.55

Schedule 3
Dangerous Drug
No
Cold Chain –
S100 No
Alternate Description –
Active Ingredient IBUPROFEN
Shelf Pack –
Minimum Order Qty 1
PBS No
GST No
Description Nurofen Double Strength 400mg Tablets provides effective relief from pain and inflammation in 1 tablet.
Size Tablets
Brand Nurofen
SKU: ME10027913 Categories: General Pain Relief, Medicines
  • Description
  • Reviews (0)

Description

Safety Directions Do not use if:
– you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
– you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
– during the last 3 months of pregnancy.

Unless a doctor has told you to, do not use:
– for more than 3 days at a time.
– if you have asthma.
– if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
– if you are trying to become pregnant or during the first 6 months of pregnancy.
– in children suffering from chickenpox (varicella).
– in children suffering from dehydration through diarrhoea and/or vomiting.
– if you are taking medication regularly.
– if you are aged 65 years or over.

Stop use and see your doctor immediately if:
you have an allergic reaction.

Quantity 12 Tablets
Storage Temperature Store below 25 degrees Celsius
Manufacturer Reckitt Benckiser
Manufacturer Address Sydney NSW Australia, Auckland New Zealand
Contact Details Toll Free Contact Line AUST: 1800022046 NZ: 0800403030

Reviews

There are no reviews yet.

Be the first to review “Nurofen Ibuprofen Double Strength 400 12 Tablets” Cancel reply

Your email address will not be published. Required fields are marked *

1 of 5 stars 2 of 5 stars 3 of 5 stars 4 of 5 stars 5 of 5 stars

Related products

  • Difflam Plus Anaesthetic Sore Throat Spray 225 Sprays 30mL

    Difflam Plus Anaesthetic Sore Throat Spray 225 Sprays 30mL

    $20.30
    Add to cart
  • Chemists' Own Low Dose Aspirin 28 Tablets

    Chemists’ Own Low Dose Aspirin 28 Tablets

    $2.98
    Add to cart
  • Panadol Children 1 to 5 Years Colourfree Suspension Orange Liquid 100 mL

    Panadol Children 1 to 5 Years Colourfree Suspension Orange Liquid 100 mL

    $13.92
    Add to cart
  • Betadine Antiseptic First Aid Cream 20g

    Betadine Antiseptic First Aid Cream 20g

    $10.49
    Add to cart

*Excludes all sale and clearance items

*Please allow up to 3-5 days for online delivery

*Please note that not all products available online are available in the stores. In addition, some stores may have slightly different prices on selected lines.

*Actual product or product packaging delivered may vary slightly from product image shown.

*Always read the label. Use only as directed. If symptoms persist, see your Healthcare Professional.

Contact Us

  • 121 Georges River Rd
    Croydon Park NSW 2133
  • (02) 9029 2792
  • hang@mediconsul.com.au
  • 7 days a week
    + Mon-Fri: 8:30 am to 7:00 pm
    + Sat: 8:30 am to 2:00 PM
    + Sun & Public Holidays: 9:00 am to 1:00 pm

My Account

  • My Addresses
  • My Orders
  • My Cart
  • Edit Account

Information

  • About Us
  • Contact Us
  • Our Service
  • Delivery Information
  • Returns Policy
  • FAQ
  • News
  • Terms and Conditions
  • Privacy Policy

Subscribe Us

Register your email for news and special offers
Loading

Copyright © 2018 Mediconsul Pharmacy. All rights reserved.